My son just turned 7 and we are having a hard time finding the right meds for him. He is currently on Concerta. This has helped with his focus in school but he is so emotional toward the end of the afternoon. Today after the bus dropped him off, he refused to come in the house and sat in a snow bank at the end of the driveway because he wanted to play with his friend. I told him his friend wasn't home, but he just got teary and started to cry, and still refused to come in. He had been on ritalin and adderall before this, and they made him a ZOMBIE - AND gave him terrible stomachaches too. He would just get so sad and say he was stupid and it just breaks my heart. Is this how he is "coming down" from the drug? He has always been a good sleeper so I don't want to start having issues with that. Is he overdosed? He's only 50# and is on 18 mg. Concerta. Do these side effects start to level off? Has anyone been through this? Please help. jen
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...